Weighted limit solution of a nonlinear differential equation at a singular point and its property

  • D. S. Dzhumabaev
  • R. E. Uteshova


On a finite interval, we consider a system of nonlinear ordinary differential equations with a singularity at the left endpoint of the interval. The definition of weighted limit solution is introduced and its attracting property is established.
How to Cite
Dzhumabaev, D. S., and R. E. Uteshova. “Weighted Limit Solution of a Nonlinear Differential equation at a Singular Point and Its Property”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 12, Dec. 2017, pp. 1717-22, https://umj.imath.kiev.ua/index.php/umj/article/view/1815.
Short communications